# SDR DL72S980099

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1263 BEAM AND CHANNEL ON THE RT TORQUE BOX OF THE AFT VENTRAL STAIRWAY WERE FOUND WITH TYPICAL CRACKS PER S/B 53-0129.  THE CRACKED PARTS WERE REPLACED PER THE S/B INSTRUCTIONS AND DOCUMENTED PER ER/A 363704-14AD.
